# SDR COMA2009102650198

- Difficulty date: October 24, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- Aircraft time: 27,275 hours, 24,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 601R5341057
- Condition: Cracked
- Location: Fuselage
- Part time: 27,275 hours, 24,489 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BULKHEAD POST AT FS 559.00 RBL 9 CRACKED ON O/B LOWER END.  REPAIRED BULKHEAD POST IAW REO 601R-53-41-057.
